# SDR UPS06146930

- Difficulty date: May 17, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 2,676 hours, 1,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A538133791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CROSSBEAM CRACKED AT FS 49 RBL36.  REMOVED AND REPLACED CROSSBEAM PER A300 SRM 51-40-21.
